MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that it is taking longer and longer to normally recharge the implanted battery.Trouble shooting included improved antenna positioning and encouraging patient to recharge more often.No known cause, issue is not resolved, and there are no ongoing action being taken to resolve this.
 
Event or Problem Description
The manufacturer representative provided additional information indicating that the cause of the longer recharging time was not dete rmined and no contributing factors were identified.Interim steps included more frequent charging sessions, which were completed without assistance, but the issue has not yet been resolved.Resolution is pending receipt of a new wireless charger.The information was confirmed and provided by the physician.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from manufacturer representative (rep).Rep reported the replacement recharger resolved the recharging issue.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was provided indicating that the patient called back, reiterating prior concerns, and added that while holding the recharger, the antenna was migrating away from the ins, making charging difficult.The caller reported difficulty seeing symbols and buttons on the programmer and recharger, and stated that after holding the antenna over the ins for approximately one hour, the battery level remained at 50%, unchanged from the start of charging.The caller also noted not receiving an update after one week regarding the wireless recharger that was expected to be sent.The agent reviewed the transition process from the current recharger to the wireless recharger and sent an email to the field team for visibility and follow-up.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24940020
Report Number3004209178-2026-06875
Device Sequence Number8926760
Product Code MHY
UDI-Device Identifier00643169864238
UDI-Public(01)00643169864238(17)200114
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2020
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/21/2026
04/23/2026
05/29/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/30/2026
04/30/2026
06/12/2026
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."; SEE H11...
Patient Age72 YR
Patient SexMale